Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

yoohoo422

Veteran Member
  • Total Reviews

    0
  • Content Count

    643
  • Joined

  • Last visited

Community Reputation

1 Neutral

About yoohoo422

  • Rank
    Member

Recent Profile Visitors

1687 profile views
  1. Well here I am now 5 years after the start date of my Accutane Treatment. Gosh, can't believe it has been that long! But I still stand by, that this was the BEST thing I ever did for my skin. I get a tiny pimple every couple of months. No more big painful stuff!!!! When I do get a pimple it goes away quickly. I am visting acne.org today because now I'm dealing with my poor 14 year old daughter having acne. I am contemplating which route I want to go for her. She has been using Differi
  2. Wow, I just realized today that it has been about 2 years since I started Accutane. I took it for 6 months, and although at times, I was miserable, here I am 2 years later and I feel strongly that Accutane was the best thing I could have ever done. I still get occasional pimples. VERY occasional. I use Tazorac Cream for maintenance. I had gone on vacation and didn't want to bring that along with me, and I did end up with about 4 pimples. My derm just renewed my prescription for Tazorac for
  3. Well, I just realized it was ONE year ago (October 10th) that I started on Accutane! And I have now been off of it for 7 months, I think....(since early March)...and I am still happily pimple free! When I realized it had been a year ago since I started accutane, it made me so happy to see how far I've come....I am no longer hiding and avoiding situations....I'm not embarassed to volunteer in my kid's classrooms....but I think I wish I was....I am the ROOM MOM for my son's class! Ack!!!! Any
  4. Wow...that is so interesting about the shrimp. High amounts of something in there... Good for you, for figuring that culprit out! I love shrimp too, but I don't eat it very often...but I have eaten it since my Tane course was over, and I haven't had any outbreaks...so hopefully it isn't an issue for me. Do you think it is like an allergic reaction? Does your new sunscreen have that Hydroquine (sp???) in it? Be careful if it does...last I read, the FDA was going to limit the use of it...I h
  5. I wonder how long that takes to go away? I assumed that after you stopped popping pills it disappeared. One of the mothers I babysit for told me yesterday- "Wow you look like you've been getting some sun!" So of course I lied "Yeah, I've been laying out by the pool." When in reality I was thinking, "Hell no! I'm not allowed anywhere near the sun!" :( Hi Heather, Trust me, my face looks NOTHING like it did when I was on tane. That was some extreme redness....and I got questioned
  6. I have noticed what i perceive to be increased shedding within the last month or so. I'm not really worried, so i haven't taken the time to count the hairs or anything, and i've cut my hair real short so it's not so dramatic as shedding is with longer hair. It takes several months to begin and several months to settle down afterwards, so the pattern you describe seems typical to me. I wouldn't worry about it. One thing my hairdresser told me to do, was to brush my hair at bedtime, and
  7. Hi BTDT! Yes, I should go back and reread your hairloss post....you did ease my mind about it before. But really 6 months after it would still be coming out this much? I thought it would die down by now...I'm going to go see if I see those short hairs. Did you get hairloss when you quit Tane? Or maybe not, since you're still on BCP. My ugly pimple that I picked is almost gone.....Vitamin C. is really helping to heal marks quickly!
  8. Well, well, well....look who's here! Me! Just wanted to give a POST Accutane update. I remember when I was on Tane, I couldn't get enough of the positive end-result stories. So I got off of Accutane about 6 months ago (Holy Cow....has it really been that long????) and I am mostly pimple free. Unfortunately I got a teensy-tiny little bump yesterday and like a DUMB Sh** I went and picked it. It would have been GONE by now, but NOOOOOOO, I just had to squeeze it and fester it all up. It is m
  9. UPDATE!!!! Well it has been about 3 and a half months since I ended my Accutane Treatment. I haven't seen a pimple in months. Maybe a few tiny blackheads here and there....but no full blown ugly pimples. I think I thought one was coming, but I treated it with Tazorac Cream and it was gone the next day! My liver levels are still slightly elevated. I just had them checked 2 weeks ago. But the dr. isn't concerned, the levels have gone down since April and they aren't in a high range area e
  10. Cetaphil Cream!!!! For red skin I used Aveeno's Ultra Calming spf during the day, and I used Aveeno's Ultra Calming Cleanser a.m. and p.m. But for the most moisture....Cetaphil Cream all the way! Jojoba Oil is good for moisturizing too.
  11. The Derms office called me today. They said my test results from last week showed that my liver levels were still elevated, and that this was out of the Derms office area and that I need to contact my primary care provider. Now I am deciding if I should start popping Milk Thistle before going in, or if I should go in first and see what my PCP says. Anyone know exactly what it means to have elevated liver levels??? Update....I think I've been off for almost 6 weeks, and my skin looks AWESOME
  12. Hi, I just skimmed a few posts, but just wanted to say that I'm so happy you're on Accutane. You will be too. I looked at your pictures and know that accutane can help you! It goes slow, but soon it'll be so nice for you to not think about your face constantly. And about having a boyfriend. I was like you, I wanted one soooo bad....I always attracted the bums, and I think since I wanted one so bad, I ended up with the jerks.....but then when I had one, and we broke up, I swore I was not goi
  13. It gets better....I hated the redness phase. I still have rosy cheeks, but so does my dad....and he has a touch of rosacea, so I wonder if I have bit of that.... Seems like I've read some have developed that from Tane, but I don't think I've seen any solid backing. My redness now that I'm off of Tane is NOTHING like it was when I was on it..... Carys....I'm trying to think, but for some reason I am thinking you're in your late 20's??? Or the 2nd half of the 20's...like 27 or 28????
  14. Did you start that right away or wait awhile? That sounds like a great way to ease into it without possibly compromising my wedding photos. I did start the Taz Cream right away. Just very short amounts. First every other day, but now I can do it every day....and I can leave it on for longer. Work into it slowly Thanks for the recommendation! I'll look that up and hopefully there is someplace local i can get a color match. My skin is pale and warm toned and i have a hard time gettin
  15. Hi Corrine, That is good news that the whiteheads are being seen less and less....that is progress! :clap: The red marks just seem to slowly fade...I still have some, but my make up covers them up, but even without makeup on, they aren't as bright as they once were. I think the Tazorac Cream I am using (a retinoid) is helping to get rid of them....and sunscreen, sunscreen, sunscreen is also the best thing for getting rid of red marks....the sun will only help highlight them more. So eve
×